# SDR WIB2002F00001

- Difficulty date: March 29, 2002
- Submitted: April 22, 2002
- Operation: Air carrier
- Aircraft: N370SC
- Make and model: Lear 31A
- Aircraft serial: 070
- Engine: Garrtt TFE731*
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 307080011
- Part serial: A6902C
- Condition: Inoperative
- Location: Lt Engine
- Part time: 4,772 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FCU - SLOW TO START, NO POWER LEVER AUTHORITY IN MANUAL MODE.
